EconPapers    
Economics at your fingertips  
 

On the Convergence of Continuous‐Time Waveform Relaxation Methods for Singular Perturbation Initial Value Problems

Yongxiang Zhao and Li Li

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper extends the continuous‐time waveform relaxation method to singular perturbation initial value problems. The sufficient conditions for convergence of continuous‐time waveform relaxation methods for singular perturbation initial value problems are given.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/241984

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:241984

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:241984